# SDR ASAA2018040524145

- Difficulty date: April 5, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 41,599 hours, 12,492 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7300 · Engine Fuel and Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRE896
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 41,643 hours, 12,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE DURING MOTORING, NOTICED AFTER STOP FUEL DRIPPING FROM LEFT VSV AND RIGHT VSV DRAIN.  ACFT GROUNDED.   REMOVED AND REPLACED THE LT AND RT VSV ACTUATORS IAW AMM 75-31-01-400-802-F00.  LEAK AND OPS CHECKED OK.
